# SDR AU981110

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-7-235
- Engine: Lyc IO540W1A5
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: D514
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER POST CORRODED INTERNALLY.  AIRCRAFT IS A FLOAT PLANE AND THE SALT WATER ENTERS THE RUDDER POST THROUGH THE RUDDER TAB CABLE CASING.   PART TC:  390.
